# SDR SIMA201032804

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 18,929 hours, 13,761 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACH DRAG ANGLE TO HAVE A POSSIBLE CRACK JUST AFT OF REAR SPAR DATUM 67.590.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO CR-53MR-164R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
